Calpol SixPlus Sugar Free Suspension Strawberry Flavour 6+ Years 100ml

Calpol SixPlus Sugar Free Suspension Strawberry Flavour 6+ Years 100ml

£5.99 incl.VAT

As part of our policy:
Found this product at a lower price?Compare

Share this product

The paracetamol in CALPOL SIXPLUS® Suspension is used to relieve mild/moderate pain and / or bring down fever (high temperature) in many conditions including cold and flu, headache, toothache, earache, post immunisation fever, sore throat and other aches and pains.

For oral use only. Shake the bottle for at least 10 seconds before use. Always use the syringe supplied with the pack. Never give more medicine than is shown in the table. Do not exceed the stated dose.

Child’s Age: 6-8 years; How much – up to 4 times a day: 5 ml
Child’s Age: 8-10 years; How much – up to 4 times a day: 7.5 ml (5 ml + 2.5 ml)
Child’s Age: 10-12 years; How much – up to 4 times a day: 10 ml (5 ml + 5 ml)
Child’s Age: 12-16 years; How much – up to 4 times a day: 10 – 15 ml (Two to three 5 ml doses)
Child’s Age: Adults and children over 16 years; How much – up to 4 times a day: 10 – 20 ml (Two to four 5 ml doses)
Do not give more than 4 doses in any 24 hour period.
Leave at least 4 hours between doses.
Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

  • This product contains paracetamol
  • Do not give with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well
  • As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before using this product
  • If symptoms persist consult your doctor
  • Keep out of reach and sight of children
  • Do not store above 25°C
  • Store in the original container
  • Please see enclosed leaflet
  • Wipe the neck of the bottle clean and do not over tighten on replacing the cap.

Each 5 ml contains: 250 mg Paracetamol, Also contains: Maltitol, E420, E218 and E216

Dyl i

Rated 2 out of 5
August 30, 2022

Hello,

Would you like to instantly boost sales for your weight loss products or supplements business?

We can help! We offer targeted and fresh email lists of consumers with interest in products

you’re selling. Our email lists are compiled from online surveys, this is why they have a high

conversion rate even when outreach is done manually.

To see this and other category offerings please go to https://webworx247.com/email-lists/.

Best Regards,

William Tatum

WebWorx Media Inc.

If you received this email in error and would like to unsubscribe click the link below:

https://webworx247.com/opt-out/?customer_domain=just-pharmacy.co.uk

William Tatum

Hi

Rated 5 out of 5
May 23, 2021

Please find attached prescription

Keren

Product features

The paracetamol in CALPOL SIXPLUS® Suspension is used to relieve mild/moderate pain and / or bring down fever (high temperature) in many conditions including cold and flu, headache, toothache, earache, post immunisation fever, sore throat and other aches and pains.

Instructions for use

For oral use only. Shake the bottle for at least 10 seconds before use. Always use the syringe supplied with the pack. Never give more medicine than is shown in the table. Do not exceed the stated dose.

Child’s Age: 6-8 years; How much – up to 4 times a day: 5 ml
Child’s Age: 8-10 years; How much – up to 4 times a day: 7.5 ml (5 ml + 2.5 ml)
Child’s Age: 10-12 years; How much – up to 4 times a day: 10 ml (5 ml + 5 ml)
Child’s Age: 12-16 years; How much – up to 4 times a day: 10 – 15 ml (Two to three 5 ml doses)
Child’s Age: Adults and children over 16 years; How much – up to 4 times a day: 10 – 20 ml (Two to four 5 ml doses)
Do not give more than 4 doses in any 24 hour period.
Leave at least 4 hours between doses.
Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Warning and cautions

  • This product contains paracetamol
  • Do not give with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well
  • As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before using this product
  • If symptoms persist consult your doctor
  • Keep out of reach and sight of children
  • Do not store above 25°C
  • Store in the original container
  • Please see enclosed leaflet
  • Wipe the neck of the bottle clean and do not over tighten on replacing the cap.

Ingredients

Each 5 ml contains: 250 mg Paracetamol, Also contains: Maltitol, E420, E218 and E216

Product Reviews

Dyl i

Rated 2 out of 5
August 30, 2022

Hello,

Would you like to instantly boost sales for your weight loss products or supplements business?

We can help! We offer targeted and fresh email lists of consumers with interest in products

you’re selling. Our email lists are compiled from online surveys, this is why they have a high

conversion rate even when outreach is done manually.

To see this and other category offerings please go to https://webworx247.com/email-lists/.

Best Regards,

William Tatum

WebWorx Media Inc.

If you received this email in error and would like to unsubscribe click the link below:

https://webworx247.com/opt-out/?customer_domain=just-pharmacy.co.uk

William Tatum

Hi

Rated 5 out of 5
May 23, 2021

Please find attached prescription

Keren
0